# SDR CALA2025052704953

- Difficulty date: April 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA  STA 947.5  RBL 51" FLOOR BEAM PREVIOUS REPAIR  CORROSION REF AAR N/R 9963406 ESFR REPORT COMPLETED AND SENT REMOVED PREVIOUS REPAIR AND FABRICATED NEW REPAIR AT INSTALLED AT  THE FLOOR BEAM STA 947.5 RBL-25 TO RBL-59 IAW-B-737-SRM-53-70-51-2R-5.
